Alert archive / New York / Areal Flood Warnings in 2011
Areal Flood Warning 6, NWS Buffalo, NY
NWS Buffalo, NY issued this areal flood warning at May 27, 2011, 4:10 PM EDT for Chautauqua County, New York. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2011, 4:10 PM EDT (20:10 UTC)
- Expired
- May 27, 2011, 8:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Chautauqua County, NY
The radar
The Buffalo radar (KBUF), 84 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 4:25 PM EDT | FLOOD | Sinclairville, NY | STATE ROAD 60 CLOSED BETWEEN GERRY AND CASSADAGA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 483 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
858 WGUS41 KBUF 272010 FLWBUF BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE BUFFALO NY 410 PM EDT FRI MAY 27 2011 NYC013-280000- /O.NEW.KBUF.FA.W.0006.110527T2010Z-110528T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHAUTAUQUA NY- 410 PM EDT FRI MAY 27 2011 THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A * FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN... EASTERN CHAUTAUQUA COUNTY IN WESTERN NEW YORK... THIS INCLUDES THE CITY OF JAMESTOWN... * UNTIL 800 PM EDT * AT 404 PM EDT FLOODING WAS OCCURRING IN PORTIONS OF CHARLOTTE...GERRY..AND ELLERY...INCLUDING THE TOWN OF SINCLAIRVILLE. HIGH WATER WAS REPORTED ON SEVERAL ROADS IN THESE AREAS. STREAMS WILL ALSO CONTINUE TO RISE DURING THE LATE AFTERNOON AND EVENING HOURS IN RESPONSE TO CONTINUED MODERATE TO HEAVY RAIN. HIGH WATER CONDITIONS SHOULD IMPROVE LATER THIS EVENING. A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED. STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED. HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. && LAT...LON 4249 7920 4248 7907 4200 7914 4200 7961 $$ TMA
2 follow-up statements
193 WGUS81 KBUF 272132 FLSBUF FLOOD STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 532 PM EDT FRI MAY 27 2011 NYC013-280000- /O.CON.KBUF.FA.W.0006.000000T0000Z-110528T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHAUTAUQUA NY- 532 PM EDT FRI MAY 27 2011 ...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR URBAN AREAS AND SMALL STREAMS IN EASTERN CHAUTAUQUA COUNTY... AT 528 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE AN AREA OF MODERATE RAIN ACROSS EASTERN CHAUTAUQUA COUNTY. ADDITIONAL RAINFALL AMOUNTS UP TO A HALF INCH ARE POSSIBLE THROUGH 630 PM. THE RAIN WILL DIMINISH FOR AWHILE EARLY THIS EVENING...BEFORE ADDITIONAL SCATTERED SHOWERS AND POSSIBLE THUNDERSTORMS PUSH ACROSS THE COUNTY. LAW ENFORCEMENT OFFICIALS REPORT THAT STATE ROAD 60 BETWEEN GERRY AND CASSADAGA REMAINED CLOSED DUE TO FLOODING. A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED. STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED. HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. && LAT...LON 4249 7920 4248 7907 4200 7914 4200 7961 $$ TMA
055 WGUS81 KBUF 280002 FLSBUF FLOOD STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 802 PM EDT FRI MAY 27 2011 NYC013-280011- /O.EXP.KBUF.FA.W.0006.000000T0000Z-110528T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHAUTAUQUA NY- 802 PM EDT FRI MAY 27 2011 ...THE FLOOD WARNING HAS EXPIRED FOR URBAN AREAS AND SMALL STREAMS IN EASTERN CHAUTAUQUA COUNTY... SCATTERED SHOWERS AND POSSIBLE THUNDERSTORMS WILL STILL BE POSSIBLE THIS EVENING...BUT THE THREAT FOR ADDITIONAL HEAVY RAINFALL HAS ENDED. ANY HIGH WATER WILL CONTINUE TO ABATE THROUGH THE EVENING. LAT...LON 4249 7920 4248 7907 4200 7914 4200 7961 $$ TMA
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this areal flood warning went out at May 27, 3:34 PM EDT, 36 minutes earlier.
Area forecast discussion, May 27, 3:34 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 334 PM EDT FRI MAY 27 2011 .SYNOPSIS... WHILE MORE SHOWERS CAN BE EXPECTED THROUGH THE FIRST HALF OF THIS LONG HOLIDAY WEEKEND...A FRONTAL BOUNDARY PARTLY RESPONSIBLE FOR THE UNSETTLED WEATHER WILL LIFT OUT OF THE REGION. THIS WILL ALLOW FOR SIGNIFICANT DAY TO DAY WARMING THROUGH EARLY NEXT WEEK...WITH TEMPERATURES CLIMBING WELL INTO THE 80S FOR SUNDAY THROUGH TUESDAY. THESE MID SUMMER TEMPERATURES WILL BE SOME 15 TO 20 DEGREES ABOVE NORMAL...AND COULD BE NEAR RECORD LEVELS BY TUESDAY AFTERNOON. && .NEAR TERM /THROUGH SATURDAY/... A STEADY STREAM OF ATLANTIC MOISTURE WILL CONTINUE TO WORK ITS UP ALONG THE EAST SIDE OF THE APPALACHIANS AND ACROSS OUR FORECAST AREA TONIGHT...WHILE A WAVY FRONTAL BOUNDARY WILL REMAIN IN PLACE FROM CENTRAL NEW YORK TO THE UPPER OHIO VALLEY. SEVERAL VERY WEAK WAVES MOVING UP ALONG THIS BOUNDARY WILL GENERATE MORE SHOWER ACTIVITY... ALTHOUGH LARGE PORTIONS OF TONIGHT SHOULD BE RAIN FREE. THERE WILL ALSO BE SCATTERED THUNDERSTORMS FOR SITES WELL SOUTH AND EAST OF BUFFALO AND ROCHESTER THIS EVENING...WHERE THE AIRMASS IS STILL RATHER UNSTABLE. A NORTHEASTERLY WIND ON THE NORTH SIDE OF THE AFOREMENTIONED FRONTAL BOUNDARY HAS STABILIZED THE AIRMASS IMMEDIATELY SOUTH OF LAKE ONTARIO...BUT TO THE SOUTH AND EAST...LI'S OF -2 WILL SUPPORT SOME CONVECTION THROUGH THE EARLY EVENING. WHILE THE THERAT FOR SEVERE WEATHER IS LOW...ANY STORM WILL HAVE TO BE CLOSELY WATCHED AS THEY WILL HAVE THE POTENTIAL TO PRODUCE COPIOUS AMOUNTS OF RAIN (PWAT STILL NR 1.5 INCHES). ONE SUCH STORM LIFTING ACROSS CHAUTAUQUA COUNTY THIS AFTERNOON WAS ESTIMATED TO HAVE PRODUCED MORE THAN AN INCH OF RAIN IN UNDER AN HOURS TIME. AS TONIGHT PROGRESSES...THE FRONTAL BOUNDARY WILL LIFT NORTH OF THE FORECAST AREA. TEMPERATURES WILL REMAIN FAIRLY STEADY UNTIL THAT TIME...THEN POSSIBLY WARM A FEW DEGREES DURING THE WEE HOURS OF THE MORNING. SATURDAY WILL BE A NOTICEABLY MILDER DAY AS THE FRONTAL BOUNDARY WILL BE LIFTING ACROSS LAKE ONTARIO AND THE NORTH COUNTRY. THIS WILL PLACE OUR REGION WITHIN A SLIGHTLY MORE UNSTABLE AIRMASS... ESPECIALLY ALOFT WHERE LAPSE RATES OF 7/8 DEG/KM WILL ENCOURAGE SOME SCT CONVECTION. A WEAK SHORTWAVE TROUGH THAT WILL LIFT ACROSS THE REGION EARLY IN THE DAY WILL ALSO AID IN PRODUCING A FEW SHOWERS. AS RAINY AS THAT MAY SOUND...THE MAJORITY OF THE DAY WILL BE RAINFREE. A LARGE PORTION OF THE REGION WILL EXPERIENCE NOTICEABLY MILDER CONDITIONS ON SATURDAY...AS MORE BREAKS IN THE CLOUD COVER (ESP IN AFTERNOON) WILL ALLOW FOR MORE HEATING. MAX TEMPS WILL RANGE FROM THE MID TO UPPER 70S IN MOST AREAS. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... AT THE START OF THE PERIOD A POORLY DEFINED SURFACE WARM FRONT WILL BE IN THE PROCESS OF LIFTING SLOWLY NORTH THROUGH THE LOWER LAKES REGION. THERE WILL BE SEVERAL CHANCES OF RAIN AS THE WARM FRONT MOVES NORTH SLOWLY AND IN A PIECEMEAL FASHION OWING TO THE AFFECTS OF CONVECTION ON THE SYNOPTIC SCALE FRONTAL POSITION. ONE BATCH OF SHOWERS IS LIKELY TO BE EXITING SATURDAY EVENING...WITH MUCH OF THE NIGHT MAINLY RAIN FREE BEFORE THE NEXT WARM ADVECTION PUSH APPROACHES WESTERN NY TOWARDS SUNDAY MORNING. THE LATEST NAM/GFS GUIDANCE SUGGESTS ONE OR MORE CONVECTIVELY ENHANCED SHORTWAVES WILL RIDE THE NORTHERN EDGE OF THE DEVELOPING MID/UPPER LEVEL RIDGE AND ACT AS A FOCUS FOR SCATTERED SHOWERS AND STORMS ALONG THE WARM FRONT ON SUNDAY. AT THIS RANGE THE TIMING OF THESE FEATURES IS PROBLEMATIC...BUT AT THIS EARLY JUNCTURE DURING THE DAY ON SUNDAY APPEARS THE MOST LIKELY TIME FOR RAIN. FOR NOW HAVE KEPT POPS IN THE CHANCE RANGE...BUT ONCE TIMING BECOMES MORE CERTAIN THESE MAY NEED TO BE RAISED. EVEN SO...DONT EXPECT AN ALL DAY RAIN WITH PLENTY OF RAIN FREE TIME ON SUNDAY AS WELL. IF THE TIMING OF ONE OF THE STRONGER SHORTWAVES IS COINCIDENT WITH PEAK DAYTIME HEATING THERE IS A LEAST A SMALL RISK OF SEVERE WEATHER AS THE REGION WILL LIE IN A FAVORABLE MCS POSITION NEAR THE SOUTHERN EDGE OF THE WESTERLIES AND JUST NORTH OF A BUILDING UPPER LEVEL RIDGE...BUT AGAIN TIMING AND PLACEMENT ARE QUITE UNCERTAIN AT THIS TIME RANGE. SUNDAY NIGHT THE WARM FRONT WILL LIFT NORTH OF THE REGION WITH RAIN CHANCES GRADUALLY DIMINISHING FROM SOUTHWEST TO NORTHEAST. BY MONDAY MORNING THE RAIN CHANCES SHOULD BE OVER AS WHAT IS LEFT OF THE WARM FRONT WASHES OUT OVER THE NORTH COUNTRY. A QUICKLY BUILDING MID/UPPER LEVEL RIDGE WILL BECOME ESTABLISHED OVER MUCH OF THE OHIO VALLEY AND APPALACHIANS WITH THE WARMEST AIR OF THE SPRING SO FAR MOVING INTO THE REGION. AN ELEVATED MIXED LAYER /EML/ PLUME WILL BE CAPTURED FROM THE HIGH PLAINS AND SPREAD ACROSS THE OHIO VALLEY AND TOWARDS THE LOWER LAKES. THE ASSOCIATED VERY WARM MID LEVEL TEMPS /850MB NEAR +18C MONDAY AFTERNOON/ WILL SUPPORT HIGHS WELL INTO THE 80S AWAY FROM LAKE INFLUENCES...WITH SOME OF THE WARMER GENESEE VALLEY LOCATIONS NEARING 90F. THE UPPER LEVEL RIDGE WILL REMAIN PARKED OVER THE REGION MONDAY NIGHT WITH A VERY WARM AIRMASS SUPPORTING A WARM AND SUMMER-LIKE NIGHT. && .LONG TERM /TUESDAY THROUGH FRIDAY/... THE WARMEST TEMPERATURES...DOWNRIGHT HOT...ARE STILL EXPECTED FOR TUESDAY AS A STRONG UPPER LEVEL RIDGE BUILDS NORTH INTO THE LOWER LAKES REGION. AN EML PLUME BENEATH THE RIDGE WILL TRANSPORT VERY WARM 850MB TEMPS OF AROUND +20C NORTH INTO THE REGION FOR TUESDAY. THIS WILL SUPPORT HIGHS IN THE UPPER 80S TO LOWER 90S AWAY FROM THE LAKESHORES. THE NEXT RAIN CHANCES WILL ARRIVE TUESDAY NIGHT AS A RATHER STRONG COLD FRONT CROSSES THE REGION. THE GFS REMAINS THE STRONGEST AND FASTEST WITH THE FRONT...WITH THE ECMWF AND GEM JUST SLIGHTLY SLOWER AND WEAKER. AT THIS TIME RANGE WILL JUST UTILIZE CHANCE POPS. THIS FRONT WILL BE FAST MOVING...CURRENTLY FORECAST TO EXIT THE AREA WEDNESDAY MORNING WITH ANY SHOWERS ENDING. FOLLOWING THE FRONT A COOLER AND MUCH DRIER AIRMASS WILL ARRIVE FOR LATER NEXT WEEK. THE LOW RH CANADIAN CONTINENTAL AIRMASS WILL FINALLY ALLOW FOR A BONIFIDE DRYING TREND ALONG WITH SEASONAL OR EVEN A LITTLE BELOW AVERAGE TEMPS. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... IFR CONDITIONS WILL REMAIN IN PLACE THIS AFTERNOON AS A COOL NORTHEAST FLOW OFF LAKE ONTARIO WILL LIFT A MOISTURE RICH AIRMASS OVER THE HIGHER TERRAIN TO ITS SOUTH. THE MOST LIKELY AREA FOR ANY TEMPORARY IMPROVEMENT TO MVFR WILL BE OVER THE SRN TIER AND FINGER LAKES REGION. ALONG WITH THE LOW CIGS (AND LOW VSBYS NR LK ONT)...THERE WIL BE SCATTERED SHOWERS ACROSS THE REGION. THESE SHOWERS WILL BECOME MORE WIDESPREAD DURING THE COURSE OF THIS AFTERNOON. ACROSS THE SRN TIER AND FINGER LAKES REGION...THERE MAY EVEN BE A THUNDERSTORM OR TWO INTO THE EARLY EVENING. THE SHOWERS WILL TAPER OFF GRADUALLY FROM SOUTH TO NORTH TONIGHT AS A WARM FRONT LIFTS NORTH. DESPITE THE REDUCTION IN SHOWER ACTIVITY... WE CAN STILL EXPECT WIDESPREAD IFR CIGS. ON SATURDAY...A SOUTHERLY FLOW WILL HELP TO MIX OUT THE LOWER CIGS SO THAT IFR CONDITIONS AT DAYBREAK WILL IMPROVE TO MVFR AND THEN LIKELY TO VFR AS THE DAY PROGRESSES. OUTLOOK... SATURDAY NIGHT AND SUNDAY...MVFR WITH A CHANCE OF SHOWERS. MONDAY AND TUESDAY...VFR. WEDNESDAY...MAINLY VFR WITH A CHANCE OF MORNING SHOWERS. && .MARINE... WHILE THERE WILL BE SOME SCATTERED SHOWERS AROUND THROUGH SATURDAY...AS WEAK PRESSURE GRADIENT OVER BOTH LAKES ERIE AND ONTARIO WILL PREVENT THE NEED FOR ANY SMALL CRAFT ADVISORIES. GENTLE TO OCCASIONALLY MODERATE BREEZES THROUGH EARLY TONIGHT WILL BECOME LIGHT TO GENTLE LATER TONIGHT AND SATURDAY. AS A WEAK FRONTAL BOUNDARY LIFTS NORTH OF BOTH LAKES SATURDAY AFTERNOON AND EVENING...A SOUTHERLY FLOW WILL BECOME ESTABLISHED. GENTLE TO MODERATE BREEZES CAN BE EXPECTED FOR SUNDAY AND MONDAY WITH MINIMAL WAVES. && .CLIMATE... ...RECORD RAINFALL FOR THE MONTH OF MAY AND SPRING SEASON AT BUFFALO... FREQUENT AND SOMETIMES HEAVY SPRING RAINFALL HAS NOW BROKEN THE PREVIOUS RECORDS FOR BOTH THE MONTH OF MAY AND THE SPRING SEASON. FOR MAY...THE RAINFALL TOTAL AT BUFFALO STANDS AT 7.55 INCHES THROUGH FRIDAY MAY 27TH AT NOON. THE OLD RECORD WAS 7.35 INCHES SET ALL THE WAY BACK IN 1892. THE SPRING SEASON RAINFALL TOTAL FOR THE MONTHS OF MARCH...APRIL AND MAY NOW STANDS AT 17.87 INCHES THROUGH FRIDAY MAY 27TH AT NOON. THIS SHATTERS THE PREVIOUS RECORD OF 14.90 INCHES SET BACK IN 1991. OVER AT ROCHESTER IT HAS BEEN WET...BUT NOT RECORD BREAKING SO FAR. THE MAY TOTAL STANDS AT 3.65 INCHES THROUGH FRIDAY MAY 27TH AT NOON. THE SPRING SEASON TOTAL IS AT 12.13 INCHES WHICH RANKS AS THE 7TH WETTEST SPRING ON RECORD. ADDITIONAL RAINFALL IS LIKELY BEFORE THE MONTH ENDS. UPDATED NUMBERS WILL BE INCLUDED AT THAT POINT. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...RSH NEAR TERM...RSH SHORT TERM...HITCHCOCK LONG TERM...HITCHCOCK AVIATION...RSH MARINE...RSH CLIMATE...HITCHCOCK
Hazardous weather outlook, May 27, 5:16 AM EDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 516 AM EDT FRI MAY 27 2011 NYZ001>008-010>014-019>021-085-280930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 516 AM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. LOOK FOR MORE SHOWERS AND A FEW THUNDERSTORMS AGAIN TODAY. SOME LOCALLY HEAVY DOWNPOURS ARE POSSIBLE...WITH POOR DRAINAGE FLOODING IN LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-280930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 516 AM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SLZ022-024-280930- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 516 AM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:26 PM EDT | Special Marine Warning | BUF | 48 min | |
| May 26, 8:26 PM EDT | Special Weather Statement | BUF | Monroe | 49 min |
| May 26, 8:38 PM EDT | Special Weather Statement | BUF | Jefferson | 37 min |
| May 26, 8:56 PM EDT | Special Weather Statement | BUF | Lewis, Oswego | 64 min |
| May 26, 9:03 PM EDT | Special Weather Statement | BUF | Genesee | 27 min |
| May 26, 9:20 PM EDT | Special Weather Statement | BUF | Jefferson | 40 min |
| May 27, 3:17 PM EDT | Areal Flood Advisory | BUF | Chautauqua | 3 hr |
| May 27, 5:23 PM EDT | Areal Flood Advisory | BUF | Cattaraugus, Chautauqua, Erie | 3 hr |
| May 27, 6:53 PM EDT | Areal Flood Advisory | BUF | Allegany, Cattaraugus | 3 hr |
Nearby
Areal Flood Warnings in New York, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.